| Catalog Number |
221836156 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported the liner trial has etch markings in surface, csd will not accept.November 3, 2017 - review of the trial liner photographs found deep gouges, nicks, and scratches with pieces of materials missing.(b)(6).
Additional Manufacturer Narrative
Review of the provided photographs confirmed the complaint.Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.